# SDR CALA2017040700875

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Part number: 141T8310244
- Condition: Corroded
- Location: Bs 289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  R1 DOOR SPLASH GUARD BS 289, RBL 68.   REMOVED & REPLACED THE SPLASH GUARD IAW SRM 51-4 0-02, PAR 7D.
